01-07-2004, 12:03 PM #1Junior Member
- Join Date
- Feb 2003
- clearwater fla
was considering taking a diaretic for a few days to lower b/p now 150 over 82
by losing some water will this hurt my gains i am 8 weeks in of 12 week cycle.
01-07-2004, 12:28 PM #2
It will help lose some water - but it is not a cure for your problem... more of a symptomatic approach... a quick fix to get drained per se. You need to find healthier ways to lower your b/p and water retention. Such as more cardio and/or less sodium in your diet, as well as pounding more water during the day so your body is less likely to think it needs to store water.
I have used Lasix for a few (alternate) days when I blew up so bad I could see the water in my hands and wrists... then I started to pay more attention to diet and such and managed to keep it off... I also increased the anti-estrogens to limit some of the estrogen-induced water gain.
01-07-2004, 09:43 PM #3Member
- Join Date
- Dec 2002
150/82 is really not a very high blood pressure. If it stays at that level I would not treat it at all, as it will come down off cycle.
01-07-2004, 09:49 PM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)